# SDR SWAA2013071118105

- Difficulty date: July 2, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 35,984 hours, 20,757 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fuel Door
- Part number: 115A3712
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUELING PANEL DOOR 621GB, PREVIOUS REPAIR DELAMINATED AT INNER SURFACE HOLD OPEN ROD FITTING.  REPAIRED PANEL IAW SRM.
